# SDR AUS20031029

- Difficulty date: September 16, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 642985
- Condition: Cracked
- Location: Dc Generator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR CAPACITOR BRACKET FAILED ALLOWING CAPACITOR TO SHORT CIRCUIT ON POSITIVE PLATE.
